# SDR DALA2017042203368

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 57,267 hours, 21,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SURFACE HAS ONE DENT AT THE OTBD SECTION.  MEASURED THE DENT. FOUND THE DENT TO BE OUT OF LIMITS IAW SRM 57-53-01, ALLOWABLE DAMAGE 1, DETAIL VII.   REPAIRED THE SKIN IAW SRM REPAIR 2.
